- 07-16-2012, 03:44 PM
Ok sorry guys I'm posting on my I phone so it's not great. I did a ph cycle of ePistane which is supposed to lower est but I was safe had no signs of gyno and when I got off cycle I used real novla 30mg and then 10mg for 2 more weeks. I felt fine and have never been gyno prone. Now 2 months later I have a very small bump under my niPple. Maybe half the diameter of a us dime. So...... WTF?!?!?!?!? Lol I'm not really laughing at gyno but I've never heard of a rebound this late? I have a ton of novla but it seems to have started 3 days ago I'm currently on vacation and going back today. I was thinking starting 20mg and two weeks 10mg. Please advise I am kinda pissed cause I have a real gear cycle I'm currently waiting to do but with current setback I'm gunna have to take some more time. Thanks for your help and no I haven't worken out at all on vacation so I don't feel I could have tore anything so I just figured a rebound but because I've never had gyno or and signs of I thought I'd ask for questions.
- 07-16-2012, 04:35 PM
Did you, or do you, have any AI's? I have heard some people take Erase or Triazole after the Nolva to combat this (these are OTC, arimidex and letro are much stronger). I currently am on week two of EPI and plan to start taking triazole the last week of my nolva. I have also heard of people people getting prolactin from Epi though it might be rare, have you lactated at all? In this case most will suggest Caber. I am not an expert at all but just thought I would give me $0.02. I hear once you have it letro is the killer of killers but its harsh. Hopefully someone with more expertise will chime in. I think taking the Nolva will at least buy you time.
- 07-16-2012, 05:55 PM
You never fully recovered during PCT and your test is still low, leading to higher estrogen which is now giving you gyno. Your PCT was dosed strangely btw...Cutting all summer, cycle in September
07-16-2012, 06:25 PM
^^ Agree, I didnt see that you only did 3 weeks of Nolva and 10mg the last two weeks. That is really light.
07-16-2012, 08:01 PM
- 5'8" 215 lbs.
- Join Date
- Aug 2011
- Rep Power
- Lv. Percent
Werd! Weak pct leads to poor recovery and estrogen rebound. Should have used aromasin or erase with the nolva.Originally Posted by T50
The advice I give is just that... Advice, purely my opinion. Not medical advice
Similar Forum Threads
- By bigboik in forum AnabolicsReplies: 4Last Post: 12-06-2011, 06:27 AM
- By mrosd in forum Post Cycle TherapyReplies: 8Last Post: 11-22-2010, 10:00 PM
- By Behemoth1 in forum Post Cycle TherapyReplies: 139Last Post: 04-07-2009, 01:08 PM
- By spitboy in forum SupplementsReplies: 34Last Post: 04-19-2006, 04:06 PM